# SDR DALA1206900674

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SLOPE AREA AT STA 1520, FRAME DENTED.  REPAIRED AFT PIT FRAME AT STATION 1520 IAW B757 SRM 53-00-07 FIG 201, 51-20-01 AND DETAIL I, REPAIR 5 OF SRM 53-00-07, FIG 201.
